MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS BROACH SZ 3; HIP INSTRUMENTS : BROACHES

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS BROACH SZ 3; HIP INSTRUMENTS : BROACHES
Model Number 2012-03-030
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Dr complained that the broach was sitting significantly lower than the final implant.He used another stem and it did the same thing so he requested a 3rd implant.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision depuy synthesof 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. .
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6(device code and closure codes).Product complaint (b)(4).Investigation summary: updated feb 27, 2020 the device has been received for examination.Visual examination of the returned device finds nothing outward to suggest product error.Related dimensional inspection was performed, and no discrepancy identified.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS BROACH SZ 3
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9296332
Report Number1818910-2019-115220
Device Sequence Number2106480
Product Code HTQ
UDI-Device Identifier10603295082088
UDI-Public10603295082088
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2012-03-030
Device Catalogue Number201203030
Device Lot NumberPG265583
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer12/12/2019
01/08/2020
03/03/2020
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date12/13/2019
01/14/2020
03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR